Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have itchy hive like rashes on the tops of feet. Feeling shivery, dizzy and pain at ribs. Looking for solution

This morning my feet became really itchy and fir a while now my big toenail is green and lifting off the bed so i trimmed it right back i have a hive like rash on the tops of my feet and yesterday i came down with some sort of virus that made me feel shivery and dizzy and i have a sharp pain at the base of my ribs at the back
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you urticaria or hives. This is common problem and we see so many of cases in normal population. So do not worry about it. There are so many of the aggravating factor and in yourself including day to day factors of environment. You can take benadryl or loratadine or levocetrizine or fexofenadine by mouth daily. You can apply calamine lotion over the affected area. Stay away from hot and humid climate and wear cotton clothes.
Answered: Sat, 19 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor